MathSciNet Relay Station
MathSciNet bibliographic data
MR2577575 (2010j:39042) 39B82 (39B72)
Najati, Abbas; Rassias, Themistocles M. Stability of a mixed functional equation in several variables on Banach modules. Nonlinear Anal. 72 (2010), no. 3-4, 1755–1767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement